# SDR COMA31138

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 2910 · Hydraulic System, Main
- Part: Conrtol Vlv
- Part number: GP848430621
- Condition: Leaking
- Location: Nlg
- Part time: 21,927 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING IN NOSE LANDING GEAR AREA.  REPLACED THE LANDING GEAR CONTROL VALVE.
